Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Itching followed by red spots on eyes, face, arms, testicles and penis. Treatment?

my husband has had a problem with these unusual break outs. First he will notice an itch which is followed by a red/heated/swollen spots or areas. they have been on his eyes, face, legs, arms, even his testicles and penis. We have talked to his doctor/doctors about it but they all seem to not have an answer except take benedryl. Can u help by giving us some insight to this?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query on HCM.
Itchy.red spots all over the body is most likely due to some allergic episode called urticaria.
You have to take anti allergic medicines like levocetrizin,fexofenedin.
In severe cases oral steroid is also indicated.
Intra muscular injection of pheniramine maleat will be helpful to get fast recovery.Local application of calamine lotion is also advisable.
You will get cure within next 3 to 5 days with this medicines.
Take proper local care.
Try to find out the the cause of allergy so you can prevent it recurrent episodes.
Consult your physician for better guidance and proper medical management.

Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor